# SDR 08FDEA00879

- Difficulty date: March 11, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48313
- Aircraft time: 49,176 hours, 15,425 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Waste Tank
- Part number: 111909555
- Condition: Leaking
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ELECTRONIC COMPARTMENT RIGHT SIDE HAS EVIDENCE OF LEAK; BLUE WATER   THROUGHOUT THE E/E COMPARTMENT.  REMOVED AND REPLACED THE LAV TANK ASSY P/N 1-119095-55; S/N 10-52-05 IAW DC-10-30 AMM 38-31-05-02.  COMPLIED WITH EA 8-3831-116953 PT 1;  " WATER AND WASTE, WASTE DISPOSAL, TOILET TANK VENT LINE, INTERIM REPAIR" DATED 03-10-08.  OPS CHECK GOOD IAW DC-10-30 AMM 38-31-05-2.
